| Model Number |
GIF-H180J |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the gastrointestinal videoscope had blurred vision does not balance white.The issue occurred during inspection for use.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: air/water tube has foreign material.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of air/water cylinder and air/water tube has foreign objects the complaint was not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.